# SDR SWAA2016011948139

- Difficulty date: December 2, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 63,785 hours, 51,210 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 65C80736
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GND SPOILER ACTUATOR, INBD SUPPORT FITTING HINGE BORES FOR SPOILER CORRODED.  R & R FITTING IAW SRM.
